# SDR ASAA2017111122532

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 50,869 hours, 19,840 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 1416
- Condition: Failed
- Location: Te Flap
- Part time: 30,960 hours, 9,224 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE FLAPS AMBER LIGHT ILLUMINATED FLAPS LESS THAN ONE, FLAPS WOULD NOT EXTEND PER QRH ALTERNATE METHOD. GROUNDED - YES. EMERGENCY DECLARED - CONFIRMED FAULT, FSEU BITE SHOWS "TE FLAP SNSR FAULT MSG 27-52259". T/S PER FIM 27-51 TASK 813 TE FLAP SNSR L, FOUND LT FLAP POSN SNSR OFF BY 3 DEGREES (TOLERANCE 0.4 DEG). ALSO, NOTICED LT FLAP NEEDLE ON FLAP POSN INDICATOR ERRATIC & STICKING. REMOVED & REPLACED LT FLAP POSN XMTR (T427) REF AMM 27-58-01 & ADJUSTED/TESTED REF AMM 27-58-01-820-801. ALSO, REPLACED FLAP POSN INDICATOR AS PRECAUTIONARY REF AMM 27-58-02, OPS CK NML. ACCOMPLISHED ALTERNATE DEACTIVATION PROCEDURES REF ASA MAINTENANCE PROGRAM SEC 5-07-01 TABLE 3 ITEMS 1,3,4. REVERSED ALT DEACT PROCEDURES. REF L/P 11818301 FOR A/C APPROACH SURVEY, LLM STATUS REMAINS CAT3A AUTOLAND & HGS. ACCOMPLISHED GP45 FLAP SNSR LRU REPLACEMENT TEST, GP49 DFCS LAND VERIFY TEST REF AMM 22-11-00 AND HGS SYSTEM TEST REF SMM 34-36-00, OPS CK NML.
